# SDR C2XA02CL245

- Difficulty date: December 6, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Engine: Allsn AE3007A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 14532170401
- Part serial: 476367
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE AFTER TAKEOFF.  THE CREW RECYCLED THE GEAR AND AFTER 1 MINUTE THE MESSAGE WENT AWAY.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.
